# SDR 03FDEA01594

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 37,801 hours, 22,796 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Grounded
- Location: Aft Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY HEAT LIGHT ILLUMINATED, FOLLOWED RED TAB PROCEDURES AND LIGHT EXTINGUISHED.  LIGHT ILLUMINATED DURING CLIMB EPR AT 205.  PER RED TAB ISOLATION PRODEDURE FAULT OCCURRED IN NR 3 ENG - RH PACK PNEU DUCTING.   INSPECTED AFT AIRSTAIR AREA O/H LOOP AND FOUND LOOP TOUCHING IN TWO PLACES.  REPOSITIONED AS NECESSARY.  RAN ENGINE TO 2.00 EPR AND FAULT DID NOT RE-OCCUR.  FOR PRECAUTION CHECKED INTEGRITY AND OPERATION OF RH PNEU SYSTEM PER JRH 7- 19.  CKS OK.  CHECKED AFT CARGO COMPT AND KEEL BEAM AREA FOR WARM AREA'S CKS OK.  DUCT PNEUMATIC PRESS ALL CKS OK.  PERFORMED TROUBLESHOOTING CK PER MM 26-14- 000-1 AND OPS CK AS PER MM 26-14-000-5.  CKS NORMAL.
